Show simple item record

dc.contributor.authorVassiliev, V.en
dc.identifier.citationVassiliev, V. (2005) First Order Invariants and Cohomology of Spaces of Embeddings of Self-intersecting Curves into Rn. Izvestiya Mathematics, 69(5), pp. 865-912.
dc.descriptionKnot invariants are numerical characteristics of knots (in particular, of textile structures) reflecting their major geometrical properties. Their combinatorial formulae enable simple algorithms to be designed for obtaining these characteristics directly from the pictures of knots. This work provides first essential results on the existence of integral characteristic formulae (in contrast to fractional ones). In particular, it describes the first essential obstruction to and a criterion of the existence of such formulae. It opens a new approach to this problem, based on advanced methods of algebraic topology, and provides means to explore this problem in full depth.en
dc.publisherTurpion Ltd.en
dc.subjectRAE 2008
dc.subjectUoA 25 General Engineering and Mineral & Mining Engineering
dc.titleFirst order invariants and cohomology of spaces of embeddings of self-intersecting curves into Rnen
dc.researchgroupTextiles Engineering and Materials (TEAM)

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record